# SDR YENA2025022400183

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N2188J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11955
- Aircraft time: 2,426 hours, 468 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Fault Message
- Location: Fuel Transfer
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#223, JFK- LAX. '(ETOPS) 'FUEL ACT TRANSFER FAULT ON ENGINE START ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); FUEL ACT TRANSFER OPERATES NORMALLY FAULT CLEARED MX4 UPDATED PLACARD REMOVED.
